Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Sore breasts, headaches. Implanon implant in arm has expired. Pregnancy or birth control withdrawal symptoms?

Hi, I have just discovered that my Implanon implant has expired (2 months ago) it is still in my arm , It is my third in 9 years. My boobs have been very saw of late and I have suffered with sharp headaches does this sound like common side affects of withdrawal or possible pregnancy? I have never really had regular periods whilst on implanon and haven t had one once September.
Asked On : Sat, 8 Dec 2012
Answers:  1 Views:  878
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response

Thanks for your query,

These seems to be the common harmone withdrawl symptoms. Apart from it other symptoms which can occur after harmone withdrawl are bloating in abdomen, PMS etc. Irregular periods and amenorrhoea are common side effects with implanon implant. I will suggest you to go for a pregnancy test just for extra precaution and then proceed ahead with new implanon if you want.

Take care and best of luck..

Hope it helps..
Answered: Sun, 9 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor